# SDR DALA2024051405183

- Difficulty date: May 5, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i Rbl13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0338923) AFT CARGO FLOOR TRACK HAS CORROSION AT STA 727I+ 5" RBL13 WL160. REMOVED CORROSION INSTALLEG REPAIR ON 727+5" RBL13 WL 160 PER B737 SRM 53-00-53-2R-3.
